Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Masayoshi Tsutsumi "On the Cauchy problem for a certain nonlinear hyperbolic partial differential equation of the second order," Proceedings of the Japan Academy, Proc. Japan Acad. 46(2), 162-167, (1970)